# SDR LR7A07006

- Difficulty date: January 17, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 33,697 hours, 17,441 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 124 Wl 251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 2 CHECK PER JOB CARD HB5301, FOUND LT DV WINDOW FRAME CRACKED AT FS 124, WL 251.5 - WL 255.  REPAIRED FRAME IAW SMP583 53-30-25 AND LAC MEA 382-53-07-002.
